# SDR ASAA2012083092806

- Difficulty date: August 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,355 hours, 4,861 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Fmc
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION IN SCRATCH PAD NEAR TOP OF DESCENT SELECTED FMC BOTH ON 1 AFTER F/OS DU SHOWED MAP FLAG.  FMC DID NOT RESTORE TO DUAL FMC BEFORE SHUTDOWN.   ACFT GROUNDED.  OPS NORMAL ON GROUND WITH NO DEFECTS NOTED BITE OK WITH NO CURRENT FAULTS REF FIM 34-61-00-810-801. VERIFICATION FLIGHT SATISFACTORY.
